# SDR CHQ2008F00001

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY PROXIMITY LIGHT FORWARD OF THE WING EXIT TO BE INOPERATIVE.  THE EMERGENCY LIGHT STRIP WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.  (S)
